Go home now Header Background Image
Submission Procedure
share: |
Follow us
Volume 13 / Issue 11

available in:   PDF (140 kB) PS (144 kB)
Similar Docs BibTeX   Write a comment
Links into Future
DOI:   10.3217/jucs-013-11-1767


Metric-Entropy Pairs on Lattices

Dan Simovici (University of Massachusetts Boston, USA)

Abstract: We introduce the notion of ∧- and ∨-pairs of functions on lattices as an abstraction of the notions of metric and its related entropy for probability distributions. This approach allows us to highlight the relationships that exist between various properties of metrics and entropies and opens the possibility of extending these concepts to other algebraic structures.

Keywords: entropy, metric, modular lattice

Categories: H.1.1, H.2.8